Skip navigation

The many-to-many location-routing problem

The many-to-many location-routing problem

Nagy, G. and Salhi, S. (1998) The many-to-many location-routing problem. TOP, 6 (2). pp. 261-275. ISSN 1134-5764 (Print), 1863-8279 (Online) (doi:

Full text not available from this repository.


In this paper the many to many location routing problem is introduced, and its relationship to various problems in distribution management is emphasised. Useful mathematical formulations which can be easily extended to cater for other related problems are produced. Techniques for tackling this complex distribution problem are also outlined.

Item Type: Article
Additional Information: [1] TOP is the official journal of the Spanish Society of Statistics and Operations Research (Sociedad de Estadistica e Investigacidn Operativa). Prior to 1993, this journal was published as Trabajos de Investigación Operativa.
Uncontrolled Keywords: location, heuristics, routing
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 08:59

Actions (login required)

View Item View Item